liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Interpolation of Closed Subspaces and Invertibility of Operators
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology. (Real interpolation, approximation and applications)
Complutense University of Madrid. (Real interpolation, approximation and applications)
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology.
2015 (English)In: Journal of Analysis and its Applications, ISSN 0232-2064, Vol. 34, no 2015, 1-15 p.Article in journal (Refereed) Published
Abstract [en]

Let (Y0,Y1) be a Banach couple and let Xj be a closed complemented subspace of Yj, (j = 0,1). We present several results for the general problem of finding necessary and sufficient conditions on the parameters (θ, q) such that the real interpolation space (X0,X1)θ,q is a closed subspace of (Y0,Y1)θ,q. In particular, we establish conditions which are necessary and sufficient for the equality (X0,X1)θ,q = (Y0,Y1)θ,q, with the proof based on a previous result by Asekritova and Kruglyak on invertibility of operators. We also generalize the theorem by Ivanov and Kalton where this problem was solved under several rather restrictive conditions, such as that X1 = Y1 and X0 is a subspace of codimension one in Y0. 

Place, publisher, year, edition, pages
2015. Vol. 34, no 2015, 1-15 p.
Keyword [en]
Interpolation of subspaces, K-functional, Sobolev spaces.
National Category
Geometry
Identifiers
URN: urn:nbn:se:liu:diva-114623DOI: 10.4171/ZAA/1525ISI: 000355126600001OAI: oai:DiVA.org:liu-114623DiVA: diva2:791511
Available from: 2015-02-28 Created: 2015-02-28 Last updated: 2015-06-22

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Asekritova, IrinaKruglyak, Natan

Search in DiVA

By author/editor
Asekritova, IrinaKruglyak, Natan
By organisation
Mathematics and Applied MathematicsThe Institute of Technology
Geometry

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 191 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf